# SDR SWAA2022021051264

- Difficulty date: February 14, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STATION 663 LBL 26 VERTICAL STIFFENER CRACKED OTBD OF TURBINE EXHAUST DUCT / REMOVED AND REPLACED VERTICAL STIFFENER PER SRM 51-10-02 AND 51-40-02
